brain-icon

Hand problem

Lose of strength and trembling in my right hand and 'm taking neurobion forte,evion tablets as suggested by my doctor.what should I have to do increase strength in my hand and stop trembling.
views-icons 90 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
Neurosurgeon 17 yrs exp Chennai

Free 3 day follow up

Chat Now

₹700 for 24 hrs

You are having a cavity (Syrinx) inside your spinal cord. This is the cause of strength and trembling This can't be cured with drugs alone You may need a surgery. Please consult a Neurosurgeon at the earliest
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Neurosurgeon 6 yrs exp Lucknow
you have a syrinx in cervical spine. kindly consult a neurosurgeon
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO